# SDR AALA20060187

- Difficulty date: March 23, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N90070
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 513
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SJU - LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  BOTH SYSTEMS ATTEMPTED.  RETURNED TO SJU AND LANDED WITHOUT INCIDENT.  REPLACED PROXIMITY DETECTOR PROCESSING UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
